# SDR AALA20011167

- Difficulty date: May 29, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A3060723
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT R2 DOOR.  REPLACED EMERGENCY EXIT LIGHT SEGMENT SUPPLY ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
